# SDR YENA201705070339

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,609 hours, 22,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON AFT FLOOR STRUCTURE FRAME 66, -Y512.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
